# SDR QXEA2017062800436

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 25,534 hours, 27,062 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT AROUND 14,000 FT,  RECEIVED A FUSELAGE DOORS WARNING. THE WARNING WAS INTERMITTENT UP TO FL 210. CONDUCTED PROCEDURE IAW E&A CHECKLIST. THE DOOR WAS IDENTIFIED AS AFT CARGO DOOR. THE WARNING BECAME INTERMITTENT FROM FL 210 TO 6000 FT DURING DESCENT. REMOVED FROM SERVICE.  RIGGED THE PROXIMITY SENSOR TO 8.77 MILLIHENRYS IAW AMM TASK 52-71-01-830-806 AND 32-61-00-280-801. COMPLIED WITH OPERATIONAL TEST OF THE CLOSED SENSOR IAW TASK 31-62-00-710-801. CHECKED GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
